# SDR AALA201801089054

- Difficulty date: January 7, 2018
- Submitted: January 12, 2018
- Operation: Air carrier
- Aircraft: N992AU
- Make and model: Airbus A321-231
- Aircraft serial: 7157
- Aircraft time: 3,886 hours, 1,494 cycles
- System (JASC): 3444 · Ground Proximity System
- Part: Warning System
- Condition: False Indication
- Location: Grnd Prox
- Stage of operation: TO
- How discovered: V
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

REJECTED TAKEOFF DUE TO A GROUND PROXIMITY WARNING DURING TAKEOFF ROLL,  BETWEEN 90-100 KNOTS.  MAINTENANCE RESET THE SYSTEM BREAKERS AND ACCOMPLISHED A BITE PROCEDURE IAW AMM 34-48-00-740-002-B.  INSPECTED BRAKES AND PERFORMED SATISFACTORY OPERATIONAL CHECK.
